MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CONV SHIM SZ7 18MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND 9616671 ATTUNE CONV SHIM SZ7 18MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500944
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sterile processing advised that a number of shims from attune's shims and general tray were cracked and broken and could not be adequately and safely processed.It appears the shims broke during the was or sterilizer.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: examination of the returned device identified cracking.Depuy considers the investigation closed.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CONV SHIM SZ7 18MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8235487
Report Number1818910-2019-80454
Device Sequence Number2370839
Product Code HWT
UDI-Device Identifier10603295135210
UDI-Public10603295135210
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500944
Device Lot NumberBFA0MSG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1